# SDR CALA0400740

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921530
- Condition: Cracked
- Location: C-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LIGHTENING HOLE (2ND ROW FROM TOP) IN C-1 DOOR INNER SKIN.  A DOUBLER WAS INSTALLED IAW ECRA 5232-01053.
